首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Lower Bounds for Shoreline Searching With 2 or More Robots
  • 本地全文:下载
  • 作者:Sumi Acharjee ; Konstantinos Georgiou ; Somnath Kundu
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2020
  • 卷号:153
  • 页码:1-11
  • DOI:10.4230/LIPIcs.OPODIS.2019.26
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:Searching for a line on the plane with n unit speed robots is a classic online problem that dates back to the 50’s, and for which competitive ratio upper bounds are known for every n ≥ 1, see [Baeza-Yates and Schott, 1995]. In this work we improve the best lower bound known for n=2 robots [Baeza-Yates and Schott, 1995] from 1.5993 to 3. Moreover we prove that the competitive ratio is at least â^S{3} for n=3 robots, and at least 1/cos ({π/n}) for n ≥ 4 robots. Our lower bounds match the best upper bounds known for n ≥ 4, hence resolving these cases. To the best of our knowledge, these are the first lower bounds proven for the cases n ≥ 3 of this several decades old problem.
  • 关键词:2-Dimensional Search; Online Algorithms; Competitive Analysis; Lower Bounds
国家哲学社会科学文献中心版权所有